# SDR A6WA20121230628

- Difficulty date: December 30, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 21,838 hours, 20,962 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CENTER LEADING EDGE DAMAGED (BIRD STRIKE).  REMOVED AND REPLACED LEADING EDGE P/N: 601R12210-1S.
